You are logged in as an admin user. This page is cached for performance until Wed, 06 Jul 2022 06:24:15 GMT. Preview latest contents by clicking Refresh.
Logout

Gregg Castro

Indigenous Cultural Activist
Salinan T'rowt'raahl
Participates in 11 items

Gregg Castro [t'rowt'raahl Salinan/rumsien Ohlone], has been involved in the preservation of his cultural heritage for more than three decades, for both his late Mother’s rumsien Ohlone heritage, and on his Father’s side, on the old Salinan Nation Tribal Council (serving as Tribal Chair for a number of years) and currently the non-profit organization, Salinan T’rowt’raahl. Gregg is a member of the Society for California Archaeology (SCA). He serves on SCA’s Native American Programs Committee (NAPC) as Chair. Gregg is a volunteer Facilitator for the annual California Indian Conference, a 30+ year traditional gathering of academia and culture about California Indigenous heritage. He is a past adviser with the California Indian Storytelling Association (CISA). Gregg was also on the Archaeology Resources Committee (ARC) of the State Historical Resources Commission (SHRC). He recently founded and advises the California Indian History Curriculum Coalition, with academics and native scholars across the state, to improve K-12 social studies education. Gregg is now the Culture Director of the Association of Ramaytush Ohlone, the community and organization indigenous to the San Francisco Peninsula; ARO is deeply involved in consultation and advocacy of their homeland legacy. Gregg is a published writer and an activist within the California Indigenous community, on issues regarding cultural preservation and protection, education and traditional practices.

Sessions in which Gregg Castro participates

Friday 26 May, 2017

Time Zone: (GMT-08:00) Pacific Time (US & Canada)
15:00
15:00
How Do We Get Through It?​
1 hour 30 minutes, 15:00 - 16:30

- Synergy 5

Vanessa MacLaren-Wray, RPG Power Systems (Moderator)

Tyler Hayes, N/A (Participant)

Meg Elison (Participant)

J.L. Doty, Bourgeois Capitalist Establishment (Participant)

Gregg Castro, Salinan T'rowt'raahl (Participant)

16:30
16:30

- Connect 5

Gregg Castro, Salinan T'rowt'raahl (Moderator)

Heidi Stauffer, Lydian Academy (Participant)

Yvonne White, Hayward High School (Participant)

Bradford Lyau, Globosocks LLC (Participant)

Saturday 27 May, 2017

Time Zone: (GMT-08:00) Pacific Time (US & Canada)
10:00
10:00
Building Utopia (A Canticle for Liebowitz)
1 hour 30 minutes, 10:00 - 11:30

- Inspire 1

David McGaffey, InterConsultGlobal; St.Mary's College of California; Holy Names University (Moderator)

Bradford Lyau, Globosocks LLC (Participant)

Gregg Castro, Salinan T'rowt'raahl (Participant)

11:30
11:30
Utopia- Technology Driven or Socially Driven?
1 hour 30 minutes, 11:30 - 13:00

- Connect 4

Ezra Barany (Moderator)

Veronica Belmont, Sword & Laser (Participant)

Meg Elison (Participant)

M Christian, Renaissance E Books/Digital Parchment Services (Participant)

Gregg Castro, Salinan T'rowt'raahl (Participant)

13:00
13:00
Social Justice Dystopia
1 hour 30 minutes, 13:00 - 14:30

- Connect 4

Anne Killpack (Moderator)

Jennifer Nestojko, San Jose Middle College (Participant)

Skye Allen (Participant)

Eric "In the Elevator" Zuckerman (Participant)

Gregg Castro, Salinan T'rowt'raahl (Participant)

16:00
16:00
Learning from History
1 hour 30 minutes, 16:00 - 17:30

- Connect 1

S.P. Hendrick, Pendraig Publishing (Moderator)

Gregg Castro, Salinan T'rowt'raahl (Participant)

Katharine Kit Kerr (Participant)

Bradford Lyau, Globosocks LLC (Participant)

Marie Brennan (Participant)

Sunday 28 May, 2017

Time Zone: (GMT-08:00) Pacific Time (US & Canada)
11:30
11:30
Death always wins
1 hour 30 minutes, 11:30 - 13:00

- Synergy 1

Gregg Castro, Salinan T'rowt'raahl (Moderator)

John Blaker (Participant)

Cheri Stryker (Participant)

Jennifer Nestojko, San Jose Middle College (Participant)

Laurel Anne Hill (Participant)

16:00
16:00
Historical Writing
1 hour 30 minutes, 16:00 - 17:30

- Synergy 1

Lillian Csernica, Sense of Wonder Press (Moderator)

Heather Rose Jones (Participant)

Jay Hartlove, JayWrites Productions (Participant)

Gregg Castro, Salinan T'rowt'raahl (Participant)

17:30
17:30
Appreciation vs. Appropriation
1 hour 30 minutes, 17:30 - 19:00

- Inspire 1

Gregg Castro, Salinan T'rowt'raahl (Moderator)

Yvonne White, Hayward High School (Participant)

Heidi Stauffer, Lydian Academy (Participant)

DrWanda Kurtcu, SJSU (Participant)

Bradford Lyau, Globosocks LLC (Participant)

Monday 29 May, 2017

Time Zone: (GMT-08:00) Pacific Time (US & Canada)
11:30
11:30
The Eternal Importance of Research
1 hour 30 minutes, 11:30 - 13:00

- Synergy 5

Karen Brenchley (Participant)

Bradford Lyau, Globosocks LLC (Participant)

Laurel Anne Hill (Participant)

Gregg Castro, Salinan T'rowt'raahl (Participant)

13:00
13:00
History and Anthropology for writers.
1 hour 30 minutes, 13:00 - 14:30

- Connect 4

Kevin Andrew Murphy (Moderator)

Gregg Castro, Salinan T'rowt'raahl (Participant)

Marie Brennan (Participant)

Teresa Edgerton (Participant)

ElizaBeth Gilligan, SFWA, DAW Books (Participant)

Share this